MathSciNet Relay Station
MathSciNet bibliographic data
MR781055 (86k:42030) 42B25 (42A50 47G05)
Bloom, Steven Boundedness of the maximal operator on weighted BMO. Proc. Amer. Math. Soc. 94 (1985), no. 1, 52–54.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement